Article Text

Download PDFPDF
CASE REPORT
Tumefactive demyelination presenting during bevacizumab treatment
  1. Claire M Rice1,2,
  2. David Rossiter1,
  3. Janev Fehmi1,
  4. James C Stevens1,
  5. Shelley A Renowden3,
  6. Nicki Cohen2,4,
  7. Clare Bailey5,
  8. Neil J Scolding1,2
  1. 1Department of Neurology, North Bristol, NHS Trust Bristol, UK
  2. 2School of Clinical Sciences, University of Bristol, Bristol, UK
  3. 3Department of Neuroradiology, North Bristol, NHS Trust Bristol, UK
  4. 4Department of Neuropathology, North Bristol, NHS Trust Bristol, UK
  5. 5Bristol Eye Hospital, Lower Maudlin Street, Bristol, UK
  1. Correspondence to Dr Claire M Rice, c.m.rice{at}bristol.ac.uk

Summary

We report the emergence of tumefactive demyelination during treatment with intravitreal bevacizumab (Avastin). This is of particular significance given that bevacizumab is currently being assessed as a potential treatment option for neuromyelitis optica, another demyelinating condition.

View Full Text

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.